MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) FRONTIER II; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) FRONTIER II; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5586
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when an asymptomatic patient presented in clinic during follow-up, device was found to be in backup vvi mode.It was noted that the patient had been lost to follow-up since post-implant device check.Device was explanted and replaced due to normal eri.Patient¿s condition was good post-procedure.
 
Additional Manufacturer Narrative
Field complaint of backup operation was confirmed and was due to normal battery depletion.Device was tested on bench and no anomalies were noted.

Brand Name
FRONTIER II
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7787309
Report Number2938836-2018-09610
Device Sequence Number182515
Product Code NKE
UDI-Device Identifier05414734502948
UDI-Public05414734502948
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Model Number5586
Device Lot Number0002134101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;